Les familles de courbes sur le tore.

А. Вейль

Matematiceskij sbornik

  • Volume: 43, Issue: 5, page 779-782
  • ISSN: 0368-8666

How to cite


Вейль, А.. "Les familles de courbes sur le tore.." Matematiceskij sbornik 43.5 779-782. <http://eudml.org/doc/64875>.

author = {Вейль, А.},
journal = {Matematiceskij sbornik},
keywords = {Analytic mechanics},
language = {fre},
number = {5},
pages = {779-782},
publisher = {Tipogr. Lissnera i Sobko},
title = {Les familles de courbes sur le tore.},
url = {http://eudml.org/doc/64875},
volume = {43},

AU - Вейль, А.
TI - Les familles de courbes sur le tore.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 5
SP - 779
EP - 782
LA - fre
KW - Analytic mechanics
UR - http://eudml.org/doc/64875
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.